MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SMARTSET MV 40G - EO; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US SMARTSET MV 40G - EO; BONE CEMENT : BONE CEMENT
Catalog Number 3122040
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that vial of liquid in cement box was cracked and leaking.It did not happen in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary
=
> no device associated with this report was received for examination.According to the information received, ¿it was reported that vile of liquid in cement box was cracked and leaking.It did not happen in surgery." product description:- smartset mv 40g product code:- 3122040 lot no:- 4382793 quantity of manufactured:- 2870 date of manufacturing:- 08-feb-2024 expiry date:- 31-jan-2026 testing could not be completed as the retained samples are no longer available for testing.There was 1 non-conformances on this lot.On review of the applicable ncs none have been identified which would contribute to the complaint event.The samples returned were tested in a temperature and humidity-controlled laboratory (see page 2).Lot: 4382793 dough time: 02 min 53s (spec: 05 min 00s max) mix characteristics: soft.Setting time: 11 min 12s (spec: 09 min to 13 min 30s).The cement mixed and behaved as expected for the product type and met the appropriate control specification (ms-037 master specification: smartset mv) as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> product description: - smartset mv 40g product code:- 3122040 lot no:- 4382793 quantity of manufactured: - 2870 date of manufacturing: - 08-feb-2024 expiry date: - 31-jan-2026 device history review
=
> a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
SMARTSET MV 40G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CMW MFG & MATERIAL WAREHOUSE
UK  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20735985
Report Number1818910-2024-24184
Device Sequence Number8287410
Product Code LOD
UDI-Device Identifier10603295168379
UDI-Public(01)10603295168379(17)260131(10)4382793
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number3122040
Device Lot Number4382793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown